# SDR DALA2022061704241

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 53,075 hours, 27,948 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 - NOSE LANDING GEAR, CORROSION EMITTING FROM RIGHT TRUNNION BUSHING AND SUPPORT STRUCTURE. CORRECTIVE ACTION: REPAIRED SUPPORT REF. PRI 600120-14 REV. 0, REV. 1, REV. 2, REV. 3 AND ERA 600120-14 REV. ORIGINAL(2281252)
